Search Article 
 
Advanced search 
Official publication of the American Biodontics Society and the Center for Research and Education in Technology
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 

    Article Cited by others

ORIGINAL RESEARCH

Mathematical ratio in defining arch form

Budiman Johan A

Year : 2017| Volume: 8| Issue : 3 | Page no: 70-73

   This article has been cited by
 
1 Correlation of Three Dimensions of Palate with Maxillary Arch Form and Perimeter as Predictive Measures for Orthodontic and Orthognathic Surgery
Fadil A. Kareem,Aras Maruf Rauf,Tara Ali Rasheed,Falah Abdullah Hussain
Children. 2021; 8(6): 514
[Pubmed]  [Google Scholar] [DOI]

 

Read this article